# SDR HEEA0016497

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 212070239001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF CLIMB INDICATOR HAS UNRELIABLE READINGS, CANNOT CALIBRATE.
